Hi Minki, it sounds like you are doing lots of good things to look after your health. It is important to talk to your doctor about the weight loss though as this may be caused by something else. Without knowing your usually weight and height it is difficult to know how significant the change is. However, 20 kg sounds like a lot, especially as most people tend to put on a little weight during the first six months on treatment.
i live with my partiner almost five years both of us we went for test, she was tested hiv positive and i was tested negative when went back after two months it was the same. Than im not understanding this at all?
whatever replaces Transit TV should be completely SILENT! There!￣s already enough chaos on the bus. all we need is more noise.
Hi. Unexplained weight loss, like other symptoms, is something to talk to your doctor about. This is in case it is a symptoms of something else and not a side effect of treatment.
Hi. I!￣m HIV positive my CD4 count is 939 i found out in July 2014. I have been taking vitams since i found out i was positive but this month they also gave me nucotrim to take two tablets ones a day. They gave packets for four months. I want know is it ok to drink nucotrim for that long or will i be exceeding the limit.
fake hermes stamp bag replica hermes kelly handbags kaufen jgrzag
Night sweats is not included as a side effect in the summary of product information for efavirenz. It could plausibly happen if you are having the very bad dreams or nightmares. If you are not having these at the same time though, please talk to your doctor in case it is a symptom of something else.
CosmicBrainz, when I first started to sit, I couldn!￣t sit cross-legged in any posture for more than about 5 minutes.
Hi, i am currently taking Atripla since 2012 and they still make me sleep like a dead person and when i tell my doctor that this Atripla is too strong for me he doesnt want to bealive me as one day i did took my wife!￣s medication (Atroiza) and i was like a normal person. meaning i didnt sleep like a dead person during the night and even when i woke up i was not feeling tired but when i take my medicine (Atripla) each and everyday i woke up i feel tired. Please advise me as my doctor doesnt want to bealive me as even my wife was taking Atripla and she was experiencing the same problem i have until her doctor change her to Atroiza and now she feel good. Please advise me as i am confused now.
I think we have given enough attention to Yolanda and its aftermath and the side issues of politics in the relief operations. It!￣s time we talk about other national issues. Nakakasawa na ito. Get me out of here.